Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/11379

TitleMaximal inverse subsemigroups of the symmetric inverse semigroup on a finite-dimensional vector space
Author(s)Gonçalves, Suzana Mendes
Sullivan, R. P.
KeywordsMaximal inverse subsemigroups
Linear transformation semigroups
Issue date2006
PublisherTaylor and Francis
JournalCommunications in Algebra
Citation"Communications in Algebra". ISSN 0092-7872. 34:3 (2006) 1055-1069.
Abstract(s)Yang (1999) classified the maximal inverse subsemigroups of all the ideals of the symmetric inverse semigroup $I(X)$ defined on a finite set $X$. Here we do the same for the semigroup $I(V)$ of all one-to-one partial linear transformations of a finite-dimensional vector space. We also show that $I(X)$ is almost never isomorphic to $I(V)$ for any set $X$ and any vector space $V$, and prove that any inverse semigroup can be embedded in some $I(V)$.
TypeArticle
URIhttp://hdl.handle.net/1822/11379
DOI10.1080/00927870500442013
ISSN0092-7872
Publisher versionhttp://www.informaworld.com
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
maxinvsgps.pdfDocumento principal175,85 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID